| Catalog Number |
SW11677 |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that"dexcom application crash" occurred.No product or data was provided for investigation.The allegation and the probable cause cannot be determined.
Additional Manufacturer Narrative
Cmpl-32429203.